Logique/Combinatoire
La (k)-demi-reconstructibilité des graphes pour k{11,12}
[The (k)-half-reconstructibility of graphs for k{11,12}]
Comptes Rendus. Mathématique, Volume 346 (2008) no. 13-14, pp. 707-710.

Let G=(V,A) be a graph. For every subset X of V is associated the subgraph G(X)=(X,A(X×X)) of G induced by X. The dual of G is the graph G*=(V,A*) such that, A*={(x,y):(y,x)A}. A graph G is half-isomorphic to G if it is isomorphic to G or G*. Let k be a non negative integer. A graph G defined on the same vertex set V of G is (k)-half-isomorphic to G if for all subset X of V on at most k elements, the subgraphs G(X) and G(X) are half-isomorphic. G is called (k)-half-reconstructible provided that every graph G which is (k)-half-isomorphic to G is half-isomorphic to G. In 1993 J. G. Hagendorf expanded the reconstruction problematic to the half-reconstruction. J. G. Hagendorf and G. Lopez showed that the finite graphs are (12)-half-reconstructible. After that, in 2003, J. Dammak characterized the (11)-half-reconstructible finite graphs. In this Note we study the general case of graphs (finite and infinite). We characterize the (12)-half-reconstructible infinite graphs. Then, we extend the study made by J. Dammak to infinite graphs by characterizing the (11)-half-reconstructible infinite graphs.

Soit un graphe G=(S,A). Pour toute partie X de S est associé le sous-graphe G(X)=(X,A(X×X)) de G induit par X. Le dual de G est le graphe G*=(S,A*) où, A*={(x,y):(y,x)A}. Un graphe G est demi-isomorphe à G, s'il est isomorphe à G ou à G*. Soit un entier k1. Un graphe G, ayant le même ensemble de sommets S que G, est (k)-demi-isomorphe à G lorsque pour toute partie X de S ayant au plus k sommets, les sous-graphes G(X) et G(X) sont demi-isomorphes. Le graphe G est (k)-demi-reconstructible lorsque tout graphe (k)-demi-isomorphe à G lui est demi-isomorphe. J. G. Hagendorf élargit ainsi, en 1993, la problématique de la reconstruction à la demi-reconstruction. J. G. Hagendorf et G. Lopez ont montré que les graphes finis sont (12)-demi-reconstructibles. Ensuite, en 2003, J. Dammak a caractérisé les graphes finis (11)-demi-reconstructibles. Dans cette Note nous étudions le cas général des graphes (finis et infinis). Nous caractérisons les graphes infinis (12)-demi-reconstructibles. Ensuite, nous étendons l'étude de J. Dammak aux graphes infinis en caractérisant les graphes (11)-demi-reconstructibles.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.04.012
El Amri, Nadia 1

1 Faculté des sciences de Sfax, BP 802, 3018 Sfax, Tunisie
@article{CRMATH_2008__346_13-14_707_0,
     author = {El Amri, Nadia},
     title = {La $ (\ensuremath{\leqslant}k)$-demi-reconstructibilit\'e des graphes pour $ k\in \{11,12\}$},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {707--710},
     publisher = {Elsevier},
     volume = {346},
     number = {13-14},
     year = {2008},
     doi = {10.1016/j.crma.2008.04.012},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2008.04.012/}
}
TY  - JOUR
AU  - El Amri, Nadia
TI  - La $ (⩽k)$-demi-reconstructibilité des graphes pour $ k\in \{11,12\}$
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 707
EP  - 710
VL  - 346
IS  - 13-14
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2008.04.012/
DO  - 10.1016/j.crma.2008.04.012
LA  - fr
ID  - CRMATH_2008__346_13-14_707_0
ER  - 
%0 Journal Article
%A El Amri, Nadia
%T La $ (⩽k)$-demi-reconstructibilité des graphes pour $ k\in \{11,12\}$
%J Comptes Rendus. Mathématique
%D 2008
%P 707-710
%V 346
%N 13-14
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2008.04.012/
%R 10.1016/j.crma.2008.04.012
%G fr
%F CRMATH_2008__346_13-14_707_0
El Amri, Nadia. La $ (⩽k)$-demi-reconstructibilité des graphes pour $ k\in \{11,12\}$. Comptes Rendus. Mathématique, Volume 346 (2008) no. 13-14, pp. 707-710. doi : 10.1016/j.crma.2008.04.012. http://www.numdam.org/articles/10.1016/j.crma.2008.04.012/

[1] Y. Boudabbous, C. Delhommé, Prechains and k-selfduality, preprint, 2008

[2] Y. Boudabbous, C. Delhommé, k-reconstructible binary relations, preprint, 2008

[3] Dammak, J. Caractérisation des relations binaires finies d-demi-reconstructibles, Proyecciones, Volume 22 (2003) no. 1, pp. 31-61

[4] Fraïssé, R. Abritement entre relations et spécialement entre chaînes, Symposi. Math., Instituto Nazionale di Alta Matematica, Volume 5 (1970), pp. 203-251

[5] Hagendorf, J.G.; Lopez, G. La demi-reconstructibilité des relations binaires d'au moins 13 éléments, C. R. Acad. Sci. Paris, Ser. I, Volume 317 (1993), pp. 7-12

[6] Lopez, G. Deux résultats concernant la détermination d'une relation par les types d'isomorphie de ses restrictions, C. R. Acad. Sci. Paris, Sér. A, Volume 274 (1972), pp. 1525-1528

[7] Lopez, G. L'indéformabilité des relations et multirelations binaires, Z. Math. Logik Grundlag. Math., Volume 24 (1978), pp. 303-317

[8] Lopez, G.; Rauzy, C. Reconstruction of binary relations from their restrictions of cardinality 2, 3, 4 and (n1). I, Z. Math. Logik Grundlag. Math., Volume 38 (1992), pp. 27-37

Cited by Sources: